# SDR SWIA202265269

- Difficulty date: March 10, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N107SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000400
- Aircraft time: 21,042 hours, 11,639 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR INBD PCU FAILED BACKLASH     (C-CHECK RO 4/2/2022)    REMOVED AND REPLACED THE BOLT, BUSHING AND NUT FOR THE LH ELEVATOR INBOARD PCU. SEE CONTINUATION CARD FOR WORK PERFORMED. PERFORMED BACKLASH TEST OF THE LH ELEVATOR IBD PCU. BACKLASH TEST GOOD AT THIS TIME. REF E-175 AMM 27-30-00. FORCE GAGE: ASSET 8567, CAL DUE 11/18/22; DIAL INDICATOR: ASSET 8561, CAL DUE 09/28/22.
